# SDR CALA2017011300091

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 104,502 hours, 12,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE ISLE OVERHEAD EMERGENCY LIGHT AT SEAT 47 FOUND INOPERATIVE.   REPLACED THE LAMPS IAW WDM 33-51-61, OPS CHECKED OK.
